# SDR 08FDEA02630

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538131090200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ARTICULATING SEAT TRACK RIGHT NR 6 BETWEEN FRAME 38.2 AND FRAME 40 HAS AN ATTACH HOLE THAT IS WORN OUT OF LIMITS.  RECEIVED A NEW SEAT TRACK, PO 624240.1.   LOCATED AND DRILLED THE NEW SEAT TRACK IAW A300-600 SRM 51-40-40.  TRANSFERRED THE ATTACH CLIPS FROM THE OLD TRACK IAW A300-  600M SRM 51-40-21;  PARA 7.   INSTALLED THE NEW ARTICULATING SEAT TRACK IAW FEDEX   A300-600 EO E6-5310-7-3322 PT1.
